# SDR 9723153244

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3240 · Landing Gear Brake System
- Part: Temp Sensor
- Part number: C20229001
- Condition: Malfunctioned
- Location: Mlg Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FOLLOWING APPLICATION OF TAKEOFF POWER, RECEIVED BRAKES HOT MESSAGE AND ABORTED TAKEOFF AT VERY LOW SPEED.  RETURNED TO THE GATE WITH NR 3 BRAKE INDICATING HIGH TEMPERATURE.  MAINTENANCE REPLACED THE TEMPERATURE SENSOR ON NR 3 BRAKE.  OPERATIONAL CHECK OK.
